A 28-year-old female asked:
Disclaimer

can long term use of the pill (approx 9 years) cause difficult to treat/aggressive yeast infections? diflucan (fluconazole) & creams help but don't cure completely

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Use of oral: contraceptives may in some cases contribute to vaginal yeast infections.
Answered on Sep 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Patrick Mckenna
13 years experience Preventive Medicine
Possibly: Excessive application can cause some irritation, or this could represent an allergic reaction or sensitivity to the medication. Follow up with your p ... Read More
2
2 thanks
A 17-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: Speak with your gynecologist. Maybe after all of that, it is not yeast.
A female asked:
Dr. David Duncan m.d.
41 years experience Family Medicine
Yes: its safe, but you would need a good reason to restart it. If you are having frequent yeast infections, you might think about having some lab work don ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month